birth control problems and spotting a week before period on norimin pill
started on depo for 3 years and as soon as i came off it things went haywire. had constant bleeding. tried mini pill still bled, went back on depo, still bled. tried combined pill zoely, still bleeding. finally got put on norimin from gynocologist after an exam where everything was fine. went to two periods a month. after 8 months on it i had a normal cycle with only one period. this month, month 11, got break through bleeding/spotting (light and brown mostly with some clots) a week before my pill period is due, this is day 2. also had bloating, headaches, cramps, moodiness and tiredness.
has anyone else experienced any of this on Norimin or know why it might be happening?
Women using Norimin pill may experience menstrual irregularities like spotting, breakthrough bleeding or missed periods. Spotting before periods could be due to stress, changing or taking of birth control pills, pregnancy, sex or anything that may cause your hormone levels to alter. It could also be implantation bleeding if it occurs a week a few days before your period. A clinical examination and work up is important for correct diagnosis and management of your condition. Treatment will depend on the underlying cause.
Best luck and regards!
Thank you for your reply I've been to the doctors and they have dismissed it yet again due to the pill. I guess only time will tell now. Hopefully after nearly 4 years of trying to control my cycle it will start to work itself out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.